首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
MUNICIPAL INCOME-TAX AND 5TH AMENDMENT - DISCOVERY OF A TAXPAYERS FEDERAL RETURN
被引:0
|
作者
:
GREENBERG, ML
论文数:
0
引用数:
0
h-index:
0
GREENBERG, ML
机构
:
来源
:
UNIVERSITY OF CINCINNATI LAW REVIEW
|
1978年
/ 47卷
/ 02期
关键词
:
D O I
:
暂无
中图分类号
:
D9 [法律];
DF [法律];
学科分类号
:
0301 ;
摘要
:
引用
收藏
页码:231 / 244
页数:14
相关论文
共 50 条
[1]
5TH AMENDMENT RIGHT TO COUNSEL IN FEDERAL INCOME TAX INVESTIGATIONS
FLOYD, D
论文数:
0
引用数:
0
h-index:
0
FLOYD, D
[J].
STANFORD LAW REVIEW,
1967,
19
(05)
: 1014
-
1035
[2]
THE 5TH AMENDMENT AND THE FEDERAL GAMBLING TAX
MCKEE, DO
论文数:
0
引用数:
0
h-index:
0
MCKEE, DO
[J].
DUKE LAW JOURNAL,
1956,
5
(02)
: 86
-
101
[3]
THE INCOME-TAX AMENDMENT
Seligman, Edwin R. A.
论文数:
0
引用数:
0
h-index:
0
Seligman, Edwin R. A.
[J].
POLITICAL SCIENCE QUARTERLY,
1910,
25
(02)
: 193
-
219
[4]
INCOME-TAX AMENDMENT
STEIGER, RK
论文数:
0
引用数:
0
h-index:
0
STEIGER, RK
[J].
NEW REPUBLIC,
1981,
184
(14)
: 7
-
7
[5]
1997 FEDERAL INCOME-TAX RETURN AND BUDGET REFERENDUM
SNYDER, DP
论文数:
0
引用数:
0
h-index:
0
机构:
US INTERNAL REVENUE SERV,OFF PLANNING & RES,WASHINGTON,DC
US INTERNAL REVENUE SERV,OFF PLANNING & RES,WASHINGTON,DC
SNYDER, DP
[J].
BUREAUCRAT,
1977,
5
(04):
: 453
-
457
[6]
FEDERAL INCOME AND ESTATE TAX LAWS, 5th edition
不详
论文数:
0
引用数:
0
h-index:
0
不详
[J].
HARVARD LAW REVIEW,
1933,
47
(02)
: 386
-
386
[7]
DISCOVERY OF FEDERAL INCOME-TAX RETURNS AND THE NEW QUALIFIED PRIVILEGES
EDMUNDSON, WA
论文数:
0
引用数:
0
h-index:
0
EDMUNDSON, WA
[J].
DUKE LAW JOURNAL,
1984,
(05)
: 938
-
962
[8]
THE FEDERAL INCOME-TAX AND EDUCATION
HOOKER, CP
论文数:
0
引用数:
0
h-index:
0
HOOKER, CP
[J].
PHI DELTA KAPPAN,
1959,
40
(04)
: 181
-
182
[9]
INDEXING THE FEDERAL INCOME-TAX
BATES, HL
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV MARYLAND, BALTIMORE, MD 21201 USA
UNIV MARYLAND, BALTIMORE, MD 21201 USA
BATES, HL
RECKERS, PMJ
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV MARYLAND, BALTIMORE, MD 21201 USA
UNIV MARYLAND, BALTIMORE, MD 21201 USA
RECKERS, PMJ
[J].
BUSINESS HORIZONS,
1979,
22
(06)
: 58
-
64
[10]
Patents in the income-tax return
Toulmin, H. A., Jr.
论文数:
0
引用数:
0
h-index:
0
Toulmin, H. A., Jr.
[J].
JOURNAL OF ACCOUNTANCY,
1925,
40
(03):
: 183
-
189
←
1
2
3
4
5
→